# SDR YENA20100830121

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 30,064 hours, 10,600 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327006
- Part serial: 2504
- Condition: Failed
- Location: Brake System
- Part time: 8,201 hours, 2,914 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 476 OAK-BOS, CREW REQUESTED CRASH FIRE RESCUE AS PRECAUTIONARY DUE TO BRAKE 1 FAULT IN CRUISE, RESET BSCU WITH ANTI SKID NW SW FAULT CAME BACK 3 TIMES.  FINALLY GOT FAULT CLEARED.  NORMAL LANDING.  REMOVED AND REPLACED BSCU IAW AMM 32-42-34-04.  OPS CHECK GOOD.
